# SDR IXXA2023070303

- Difficulty date: June 13, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N241AZ
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 100,238 hours, 17,169 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100
- Component: Frame, Boeing
- Component part number: 146T12066
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBOARD ATTACH ANGLE AT 153EF STA 1197 RBL18 CORRODED
